# SDR AALA202008239002

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 66,981 hours, 30,122 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: 38002784
- Part serial: R993
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN CABIN ON GROUND AND INFLIGHT.  REPLACED APU PER TASK CARD 26L31049005.
